# SDR REXA2022060801052

- Difficulty date: May 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 33,706 hours, 23,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035301
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL 9 UPPER SURFACE IS CORRODED BETWEEN F.S. 1031.00-1069.00	REPAIRED CORROSION ON FLOOR BEAM AT RBL9 BETWEEN F.S. 977.00-1088.00 (BEAM SPLICE REPAIR) REF CRJ 900 SRM 53-00-41-201-001-A03
